Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Black marks on calf and arms. No itchiness or pain. What could this mean? Had heart attack

My father is a 56 year old man and ia heart patient who has suffered major heart attack less than 2 years ago and is now heavily dpendant on mesicinea although he still walks around and lives a normal moderately busy life. Recently, he has had a blackish mark appear on the cal of his with no itchiness or pain and it disappeared in a few days and has now another black mark appear further up his arm which is the same one as before. I was wondering what could this mean and whay could be done about it?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
As you told that your father suffered a major heart attack. Since than he may on medicines.
The drugs given in such cases delay the clotting time. The black marks seen by you must be the leakage of blood from the blood vessels. Do not worry much about it. Just consult the treating doctor and inform him about it.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor